# SDR AALA202411250709

- Difficulty date: November 24, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 32,547 hours, 14,217 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 451014UF01
- Condition: Shorted
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORTED AN ELECTRICAL BURNING SMELL IN AFT GALLEY, THEY TURNED OFF BOTH COFFEE POTS AND SAID SMELL WENT AWAY.NO SMOKE WAS SEEN, AND IT WAS A FAINT SMELL, BUT ALL 4 FA'S AGREED THEY SMELLED THE SAME SMELL. PERFORMED AFT GALLEY COFFEE MAKER OPERATIONAL TEST, AND FOUND BURNING SMELL COMING FROM BACKSIDE OF COFFEE MAKER NUMBER 5. REMOVED AND REPLACED BOTH COFFEE MAKER NUMBER 4 (AALA202411252195) AND 5 (AALA202411250709). PER AMM 25-32-00.
